# SDR REXA2022102502291

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Bs 483-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SIDE SEAT RAIL BETWEEN FS 483 TO F.S.572	REMOVED AND REPLACED RH SIDE SEAT RAIL  IAW CRJ900 AMM 53-00-49-400-801-A07.
